Reciprocal invariant distributed sequences constructed by second order linear recurrences
Annales mathematicae et informaticae, Tome 30 (2003), pp. 101-108
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2003_30_a9,
author = {S\'andor H.-Moln\'ar},
title = {Reciprocal invariant distributed sequences constructed by second order linear recurrences},
journal = {Annales mathematicae et informaticae},
pages = {101--108},
year = {2003},
volume = {30},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2003_30_a9/}
}
Sándor H.-Molnár. Reciprocal invariant distributed sequences constructed by second order linear recurrences. Annales mathematicae et informaticae, Tome 30 (2003), pp. 101-108. http://geodesic.mathdoc.fr/item/AMI_2003_30_a9/